# SDR AWXA200400229

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 65,008 hours, 51,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE L-1 & R-1 DOOR EXTERNAL EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN FORWARD CARGO COMPARTMENT, OPERATIONAL CHECK WAS GOOD.
